Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conditions for a module to be injective and some applications to Hopf algebra duality

Author: Ian M. Musson
Journal: Proc. Amer. Math. Soc. 123 (1995), 693-702
MSC: Primary 16W30
MathSciNet review: 1221727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some simple conditions for a module to be injective in certain situations. Injective modules over bialgebras often have the additional structure of module algebras, and our results can be used to give some explicit examples. In particular, we construct such a module algebra for the quantum group $ {O_q}({\text{SL}}(2))$. Our results can also be used to describe the Hopf algebra duals of $ {O_q}({\text{SL}}(2))$ and related Hopf algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W30

Retrieve articles in all journals with MSC: 16W30

Additional Information

PII: S 0002-9939(1995)1221727-6
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia